Migraleve Pink - 12 Tablets

£6.29
2531763

Migraleve Pink has a unique double action formula for migraine.
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Paracetamol DC, Codeine Phosphate, Buclizine Hydrochloride.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 24 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Migraleve Pink is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.

This pack contains Migraleve Pink tablets which have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Always start with Migraleve Pink tablets.

Many migraine sufferers find a dose of Migraleve Pink successfully halts a migraine attack. However, if symptoms do persist, then use Migraleve Yellow tablets. Migraleve Yellow tablets are available separately - ask your pharmacist for information.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully.

Tablets are sealed within individual pockets. Check before use that the pockets are not damaged.

Dose for adults:

  • 2 Migraleve Pink Tablets to be swallowed at the first sign of a migraine attack.
  • Do not take more than 2 pink tablets in a 24 hour period.

Dose for children 12-14 years of age:

  • 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
  • Do not take more than 1 pink tablet in a 24 hour period.

Do not give to children under 12 years of age.

Hazards and Cautions

Can cause addiction. For three days use only.

WARNING: Do not exceed the stated dose. May cause drowsiness. If affected, do not operate machinery.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel.

See the leaflet inside for more information.

Avoid alcoholic drink.

DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS.

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

CONTAINS PARACETAMOL.

  • If you need to take this medicine for more than three days you must see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor.

If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol DC, Codeine Phosphate, Buclizine Hydrochloride.

Ingredients

Active Ingredients: Each Migraleve Pink tablet contains Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg.

Also contains: E127 & E171.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.